# SDR QXEA200400760

- Difficulty date: October 31, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 7,647 hours, 8,368 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND ENGINE BOTTOM COWL 422AB INTERNAL WEB UPPER FLOWER ATTACH ANGLES ARE CRACKED.  REPAIRED IAW HORIZON AIR EO 6-71-103 AND AMM TASK 71-10-16-400-801.
